On the differentiability of functions

E. Stein; A. Zygmund

Studia Mathematica (1964)

  • Volume: 23, Issue: 3, page 247-283
  • ISSN: 0039-3223

How to cite


Stein, E., and Zygmund, A.. "On the differentiability of functions." Studia Mathematica 23.3 (1964): 247-283. <http://eudml.org/doc/217074>.

author = {Stein, E., Zygmund, A.},
journal = {Studia Mathematica},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {3},
pages = {247-283},
title = {On the differentiability of functions},
url = {http://eudml.org/doc/217074},
volume = {23},
year = {1964},

AU - Stein, E.
AU - Zygmund, A.
TI - On the differentiability of functions
JO - Studia Mathematica
PY - 1964
VL - 23
IS - 3
SP - 247
EP - 283
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/217074
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.